Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Newbie here

Posted by Justherself54 on September 26, 2008, at 9:41:08

In reply to Newbie here, posted by Sue Lynn on September 25, 2008, at 10:30:32

Some start-up side effects are common and usually clear up within a few days. I'm actually restarting Lex tomorrow. I hope it worked as well for me as it did before. Hang in there! I found it worked very quickly for me. Hopefully, you'll start feeling like your old self again.

In the meantime, keep posting any questions you have. There are lots of supportive people here to help you during this stage.

I don't recall having vision problems when starting it, but then I have horrible memory :). I would think the fact the vision problems correspond with starting the med would indicate it's a start-up side effect and should settle down shortly.

I hope you feel better soon!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:322144